Approximate first integrals of a galaxy model


Unal G., Gorali G.

NONLINEAR DYNAMICS, vol.28, no.2, pp.195-211, 2002 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 2
  • Publication Date: 2002
  • Doi Number: 10.1023/a:1015004915682
  • Journal Name: NONLINEAR DYNAMICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.195-211
  • Istanbul Technical University Affiliated: No

Abstract

First-order approximate first integrals (conserved quantities) of a Hamiltonian dynamical system with two degrees of freedom which arises in the modeling of central part of a deformed galaxy [1] have been obtained based on the approximate Noether symmetries for resonances omega(1)=omega(2), omega(1)=2omega(2) and 2omega(1)=3omega(2). Furthermore, KAM curves have been obtained analytically and they have been compared with the numerical ones on the Poincare surface of section.